Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Manifolds of negative curvature


Authors: R. L. Bishop and B. O’Neill
Journal: Trans. Amer. Math. Soc. 145 (1969), 1-49
MSC: Primary 53.72; Secondary 57.00
MathSciNet review: 0251664
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.72, 57.00

Retrieve articles in all journals with MSC: 53.72, 57.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0251664-4
Article copyright: © Copyright 1969 American Mathematical Society